# SDR DL76L060517

- Difficulty date: June 21, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 76,253 hours, 11,659 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL QTY DECREASED TO 4 ON THE LEFT ENGINE.  OIL QTY DECREASED TO 1 ON THE RIGHT ENGINE.  SERVICED LEFT OIL TO FULL 593781.  SERVICED RT ENG TO FULL 457838.  SEPARATED DRAIN LINES, RAN BOTH ENGS TO T/O POWER.  CHECKED LINES, NO LEAKS FOUND.  VISUALLY INSPECTED NR 1 AND 2 ENG CORES INLETS AND EXHAUSTS FOR SIGNS OF OIL LEAKAGE.  NO LEAKS NOTED ON NR 1 OR NR 2 ENG.
